Scholion.ai

Pseudo-partial likelihood for proportional hazards models with biased-sampling data

Wei Yann Tsai

Biometrika · 2009 · Volume 96 · Issue 3

DOI: 10.1093/biomet/asp026

Abstract

We obtain a pseudo-partial likelihood for proportional hazards models with biased-sampling data by embedding the biased-sampling data into left-truncated data. The log pseudo-partial likelihood of the biased-sampling data is the expectation of the log partial likelihood of the left-truncated data conditioned on the observed data. In addition, asymptotic properties of the estimator that maximize the pseudo-partial likelihood are derived. Applications to length-biased data, biased samples with right censoring and proportional hazards models with missing covariates are discussed.

Enable JavaScript for citation tools and additional paper interactions.